- -

Numerically hypercyclic polynomials

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Numerically hypercyclic polynomials

Show full item record

Kim, SG.; Peris Manguillot, A.; Song, HG. (2012). Numerically hypercyclic polynomials. Archiv der Mathematik. 99(5):443-452. doi:10.1007/s00013-012-0445-4

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/43606

Files in this item

Item Metadata

Title: Numerically hypercyclic polynomials
Author: Kim, Sung Guen Peris Manguillot, Alfredo Song, Hyun Gwi
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
In this paper, we show that every complex Banach space X with dimension at least 2 supports a numerically hypercyclic d-homogeneous polynomial P for every . Moreover, if X is infinite-dimensional, then one can find hypercyclic ...[+]
Subjects: Numerically hypercyclic polynomials , Hypercyclic polynomials , Chaotic Polynomials , Banach-Spaces
Copyrigths: Cerrado
Source:
Archiv der Mathematik. (issn: 0003-889X )
DOI: 10.1007/s00013-012-0445-4
Publisher:
Springer Verlag (Germany)
Publisher version: http://dx.doi.org/10.1007/s00013-012-0445-4
Project ID:
Basic Science Research Program through the National Research Foundation of Korea (NRF)
...[+]
Basic Science Research Program through the National Research Foundation of Korea (NRF)
Ministry of Education, Science, and Technology [2010-0009854]
Kyungpook National University Research Fund
MICINN and FEDER [Project MTM2010-14909]
Generalitat Valenciana [Project PROMETEO/2008/101]
BK21 program (KNU) of the government of the republic of Korea
[-]
Thanks:
S. G. Kim was supported by the Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Education, Science, and Technology (2010-0009854) and by Kyungpook National ...[+]
Type: Artículo

References

Ansari S.I.: Hypercyclic and cyclic vectors. J. Funct. Anal. 128, 374–383 (1995)

Ansari S.I.: Existence of hypercyclic operators on topological vector spaces. J. Funct. Anal. 148, 384–390 (1997)

Aron R.M., Miralles A.: Chaotic polynomials in spaces of continuous and differentiable functions. Glasg. Math. J. 50, 319–323 (2008) [+]
Ansari S.I.: Hypercyclic and cyclic vectors. J. Funct. Anal. 128, 374–383 (1995)

Ansari S.I.: Existence of hypercyclic operators on topological vector spaces. J. Funct. Anal. 148, 384–390 (1997)

Aron R.M., Miralles A.: Chaotic polynomials in spaces of continuous and differentiable functions. Glasg. Math. J. 50, 319–323 (2008)

F. Bayart and E. Matheron, Dynamics of linear operators, Cambridge Tracts in Mathematics 179, Cambridge University Press, Cambridge, 2009.

Bernal-González L.: On hypercyclic operators on Banach spaces. Proc. Amer. Math. Soc. 127, 1003–1010 (1999)

Bernardes N.C.: On orbits of polynomial maps in Banach spaces. Quaest. Math. 21, 311–318 (1998)

Bès J.: Invariant manifolds of hypercyclic vectors for the real scalar case. Proc. Amer. Math. Soc. 127, 1801–1804 (1999)

Bès J., Peris A.: Hereditarily hypercyclic operators. J. Funct. Anal. 167, 94–112 (1999)

Birkhoff G.D.: Demonstration d’un theoreme elementaire sur les fonctions entieres. C. R. Acad. Sci. Paris 189, 473–475 (1929)

Bonet J., Peris A.: Hypercyclic operators on non-normable Fréchet spaces, J. Funct. Anal. 159, 587–595 (1998)

Bonet J., Martínez-Giménez F., Peris A.: A Banach space which admits no chaotic operator. Bull. London Math. Soc. 33, 196–198 (2001)

F.F. Bonsall and J. Duncan, Numerical ranges of operators on normed spaces and of elements of normed algebras, London Math. Soc. Lecture Note Ser. 2, Cambridge Univ. Press, 1971.

F.F. Bonsall and J. Duncan, Numerical ranges II, London Math. Soc. Lecture Note Ser. 10, Cambridge Univ. Press, 1973.

Choi Y.S. et al.: The polynomial numerical index of a Banach space. Proc. Edinburgh Math. Soc. 49, 39–52 (2006)

Dineen S.: Complex analysis on infinite-dimensional spaces. Springer-Verlag, London (1999)

Grosse-Erdmann K.-G., Peris-Manguillot A.: Linear chaos, Universitext. Springer-Verlag, London (2011)

C. Kitai, Invariant closed sets for linear operators, Ph.D. thesis, Univ. of Toronto, 1982.

Kim S.G.: Norm and numerical radius of 2-homogeneous polynomials on the real space $${\ell_{p}^{2}}$$ , (1 < p < ∞). Kyungpook Math. J. 48, 387–393 (2008)

Kim S.G., Martin M., Meri J.: On the polynomial numerical index of the real spaces c 0, l 1 and l ∞. J. Math. Anal. Appl. 337, 98–106 (2008)

Kim S.G., Peris A., Song H.G.: Numerically hypercyclic operators. Integral Equations and Operator Theory 72, 393–402 (2012)

Martínez-Giménez F., Peris A.: Existence of hypercyclic polynomials on complex Fréchet spaces. Topology and its Appl. 156, 3007–3010 (2009)

Martínez-Giménez F., Peris A.: Chaotic polynomials on sequence and function spaces. Int. J. Bifurcation and Chaos 20, 2861–2867 (2010)

Peris A.: Chaotic polynomials on Banach spaces. J. Math. Anal. Appl. 287, 487–493 (2003)

Peris A.: Erratum to “Chaotic polynomials on Fréchet spaces”. Proc. Amer. Math. Soc. 129, 3759–3760 (2001)

Rolewicz S.: On orbits of elements. Studia Math. 32, 17–22 (1969)

Salas H.N.: Hypercyclic weighted shifts. Trans. Amer. Math. Soc. 347, 993–1004 (1995)

[-]

This item appears in the following Collection(s)

Show full item record